# SDR AALA991022

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BOLT BROKEN IN G-2 AFT INBOARD HOLD-DOWN FITTING FOR GALLEY.  REPLACED UPPER AND LOWER HOLD-DOWN CASTINGS FOR GALLEY AND ACCOMPLISHED SUB-FLOOR DOUBLER PER SRM 53-01 FIG 4 REV 133 NOTE C AARD 53-00-00-02.    TST:  23,816.18 HOURS.  CYCLES:  12,127.  (X)
